|Resvatrol, and DAPY's trials phase III get underway
Jan 9, 2005
I learned of my hiv status in june and now being treated at nih in bethesda, initial cd4 was 40 now at 384 had bad bout with anemia which has been resolved, took meds for mac but stopped because of disfiguring, continuing meds combovir and sustiva, thinking of getting in the resavatrol and DAPY trials which look very,very promising. Feel very strongly mac infection is no longer there, heavy smoker 43 doctor felt my response to meds with such an initial low cd4 was at such a rapid pace was almost reportable in journal. Would changing meds for trail be detrimental since I am responding very well with current regimine. Have regained most weight and feel very good accept for insomnia, which i think is from the sustiva. i know hiv mutates at light speed, however the expression of the erg1 gene with reservatrol, and the 9,000 variants obsevered which could be a key to latent resevoirs and the prospect of DAPY's being able to block the mutation before entry into the cell seem awfully tempting.
| Response from Dr. Pierone
The decision to enter a clinical trial depends on the specific details of the trial. In general, changing from a successful regimen is not unreasonable, but again, the new regimen and goals of switching need to be carefully considered. If you have the link for this study I would be happy to review it. Thanks for posting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.